I keep almost fainting? Should I get tests for deep vein thrombosis?

Fainting. If you are repeatedly fainting, then you need to have a clinical examination and probably some testing to determine the cause. While there could be a DVT in your history, there are many more questions that need to be asked so that an appropriate work-up can be initiated.
Probably not. Although there are many things that can cause near syncope (almost fainting), deep venous thrombosis would not be anywhere close to the top of the list. If you have leg pain and swelling, think about a DVT but if your legs feel fine, other things should probably be evaluated first.

Related Questions

What is deep vein thrombosis and how do you get rid of it?

Blood clot . Dvt is blood clot in the deep venous system located within the muscles of the extremities. Treatment can be watchful waiting (tibial vein clot, gastroc muscle plexus), to anticoagulation with heparin/coumadin, and thrombolysis (clot buster) in iliac, femoral veins. Compression hose is applied immediately. These clots can break off and go to the lungs, pulmonary embolus. Read more...
Clot in deep vein. Deep venous thrombosis or DVT is a blood clot in one of the deep veins of the legs. The deep vein system lies in the center of the leg in between the major muscles. It connects with the large return vein in the pelvis (vena cava) which drains into the right heart. This leads to the lungs. Thus these clots can lodge in the lungs and be life threatening. Dvt is initially treated by blood thinners. Read more...

Can you get deep vein thrombosis from a thigh lift? I have clotting issues. Do I have to worry about developing deep vein thrombosis after a thigh lift? .

If . If you already are aware that you have clotting disorder, then you would necessarily discuss that with your surgeon. Also increased risk for blood clots exists in smokers, oral birth controls, hormone replacement. However, deep vein thrombosis (blood clots in legs) are extraordinarily rare events. You will walk and move about regularly and immediately post op. There are intraopaerative precautions that your surgeon will take such as compression devices, ted hose, and possibly blood thinning medications. Best of luck to you. Read more...
If . If your clotting disorder causes you to form clots easily, you are probably on a blood thinner (aspirin or coumaden, etc). You will want to discuss this at length with your surgeon. If you are immobile for a period of time, your risk of clotting increases. Good luck. Read more...
If . If you have clotting issues then that should be discussed preop with your doctors.The most important thing post op is early ambulation.Also a new med xarelto may be wise www.Beautybybrueck.Com. Read more...